On the Hausdorff dimension of piecewise hyperbolic attractors

Tom 207 / 2010

Tomas Persson Fundamenta Mathematicae 207 (2010), 255-272 MSC: 37D50, 37C45. DOI: 10.4064/fm207-3-3

Streszczenie

We study non-invertible piecewise hyperbolic maps in the plane. The Hausdorff dimension of the attractor is calculated in terms of the Lyapunov exponents, provided that the map satisfies a transversality condition. Explicit examples of maps for which this condition holds are given.

Autorzy

  • Tomas PerssonInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-956 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek